Justification of a two dimensional evolutionary Ginzburg-Landau superconductivity model

Chen, Zhiming, Elliott, C M and Qi, Tang (1998) Justification of a two dimensional evolutionary Ginzburg-Landau superconductivity model. Mathematical Modelling and Numerical Analysis, 32 (1). pp. 25-50. ISSN 0764583X

Full text not available from this repository.

Abstract

It is proved that a two dimensional evolutionary Ginzburg-Landau superconductivity model is an approximation of a corresponding thin plate three dimensional superconductivity model when the thickness of the plate uniformly approaches zero. Some related topics such as existence of weak solutions to the three dimensional variable thickness model and the convergence when the variable thickness tends to zero are discussed. A numerical experiment using the now model is reported.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 18:36
Last Modified: 03 Apr 2012 13:19
URI: http://sro.sussex.ac.uk/id/eprint/17404
📧 Request an update